Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i've been reading some of these accutance message boards and i was wondering why everyyones lips go soo dry? does this happen to every single person on accutane or is it just a common sideeffect? also for the girls who are on accutane, are u still able to wear coverup on your face, cuz wouldnt that look awful putting coverup on with very peely skin??..

Share this post


Link to post
Share on other sites

Accutane shuts down some of the oil glands in your face. Thus causing chapped lips. I believe 90% of the people taking Accutane get chapped lips. What I found to fix that was, buy the Caramex that comes in the little tin. Then at night, peel off all the bits hanging off. It can bleed a bit, so just put some tissue in your mouth so it stops the bleeding. Then load your lips up with Caramex. And I mean load it. That has cleared my lips in as little as one night!

Good luck!

SEAL Wannabe

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×